Discomfort In The Stomach Accompanied By Difficult Chapters When Consuming Ulcer Drugs?
, I came out 2 weeks ago with diagnosis of dyspepsia, I was given inpepsa medicine, it actually made constipation, even though I already ate vegetables and fruit. so trauma want to poop because there definitely blood. that’s the first, the second until when I can’t touch the sauce? Thirdly, I have eaten this afternoon but still have noises in my stomach. fyi now I can’t eat much. once eat 3-5 spoonfuls but often. thanks
Thank you, Sister Yoveryna for asking at HealthReplies.com.
Dyspepsia syndrome is a collection of symptoms that cause discomfort in the upper abdomen. Symptoms include abdominal pain, flatulence, nausea, vomiting.
The drug given, has a job to relieve pain and discomfort in the stomach, the drug also has side effects such as diarrhea or difficult bowel movements.
If the complaint is now difficult to defecate after consuming the drug, it is because of the side effects of the drug. In addition, if every defecation contains blood, it can also be caused by other diseases such as hemorrhoids or hemorrhoids. But it must be further examined, for that it is advisable to see a doctor.
For people who are suffering from problems in the stomach, it is advisable to avoid spicy foods, fatty foods, soft drinks, because it will aggravate the disease. One of the treatment for dyspepsia sufferers is by eating a little but often.
Here are things to do at home:
Avoid spicy foods Avoid fatty foods Avoid soft drinks Change your diet to eat less but often Thus a brief explanation from me, hopefully can help. thanks.